Skip to Content

Will the depo shot make you have thyroid problems?

Answers (1)

19 Nov 2009

There is no note about the Depo causing thyroid problems.

https://www.drugs.com/depo-provera.html

Only caution stated is:

Estrogens/Progestogens (Includes Depo-Provera) ⇔ Thyroid Function Tests

Applies to: Thyroid Disease

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

HELP me understand thyroid problems!! Just started Armour?

I stumbled across this website when my doctor put me on armour thyroid about a week ago. I have suffered from thyroid problems for about 12 years or ...

5 answers 5 Jan 2013

Thyroid Disease thyroids removed in nov 2012 having problems with meds?

..tsh goes from 19.45 in June to .09 in Aug this had been going on for a year . has anyone had this problem?

2 answers 9 Aug 2013

Underactive Thyroid - Had overactive thyroid & 15yrs later I'm underactive, does this seem right?

My doctor hasn't given me my medication as he was waiting on results from my heart monitor I just had removed. The other question is I'm ...

2 answers 17 Sep 2013

Depo-Provera - I gave myself the depo shot. It did not make my butt muscle hurt the day after like?

... previous injections and some of the medication leaked out. Should I do another shot to make sure I am covered?

2 answers 22 Jun 2014

Ok so its been week 6 of my Depo Shot?

And since I got my period thats been 2weeks already and its still there but its just spotting and very light. But still i want it to go away already ...

2 answers 1 Dec 2015